Sup–Hellinger consistency for local density regression

Xiang, Fei and Walker, Stephen G. (2016) Sup–Hellinger consistency for local density regression. Communications in Statistics - Theory and Methods, 45 (5). pp. 1329-1344. ISSN 0361-0926

Full text not available from this repository.

Abstract

This article studies the consistency of a local density regression model under a supremum Hellinger distance. Such model applies a piecewise structure where a mixture of Dirichlet process model (MDP) is assigned as the fixed density on each piece. The piecewise construction is a straightforward way to establish sup–Hellinger consistency in a regression settings. A specific piecewise density example is presented in a simulation study.

Item Type:
Journal Article
Journal or Publication Title:
Communications in Statistics - Theory and Methods
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2613
Subjects:
ID Code:
80995
Deposited By:
Deposited On:
17 Aug 2016 12:02
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:53